1. bookTom 16 (2021): Zeszyt 1 (June 2021)
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
2309-5377
Pierwsze wydanie
30 Dec 2013
Częstotliwość wydawania
2 razy w roku
Języki
Angielski
Otwarty dostęp

Families of Well Approximable Measures

Data publikacji: 30 Oct 2021
Tom & Zeszyt: Tom 16 (2021) - Zeszyt 1 (June 2021)
Zakres stron: 53 - 70
Otrzymano: 02 Sep 2020
Przyjęty: 13 Apr 2021
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
2309-5377
Pierwsze wydanie
30 Dec 2013
Częstotliwość wydawania
2 razy w roku
Języki
Angielski

[1] AISTLEITNER, C.—BILYK, D.—NIKOLOV, A.: Tusnády’s problem, the transference principle, and non-uniform QMC sampling. In: Monte Carlo and Quasi-Monte Carlo Methods—MCQMC 2016, Springer Proc. Math. Stat. Vol. 241, Springer, Cham, 2018 pp. 169–180.10.1007/978-3-319-91436-7_8 Search in Google Scholar

[2] AISTLEITNER, C.—DICK, J.: Low-discrepancy point sets for non-uniform measures, Acta Arith. 163 (4) (2014), 345–369.10.4064/aa163-4-4 Search in Google Scholar

[3] ABRAMOWITZ, M.—STEGUN, I. A.: Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables. National Bureau of Standards Applied Mathematics Series, Vol. 55. U.S. Government Printing Office, Washington, D. C. 1948. Search in Google Scholar

[4] BECK, J.: Some upper bounds in the theory of irregularities of distribution, Acta Arith. 43 (2) (1984), 115–130.10.4064/aa-43-2-115-130 Search in Google Scholar

[5] CARBONE, I.: Discrepancy of LS-sequences of partitions and points, Ann. Mat. Pura Appl. 191 (2012), 819–844.10.1007/s10231-011-0208-z Search in Google Scholar

[6] CHEN, W.: On irregularities of distribution and approximate evaluation of certain functions, Quart. J. Math. Oxford Ser. (2) 142 (1985), no. 36, 173–182.10.1093/qmath/36.2.173 Search in Google Scholar

[7] GIBBS, A.—SU, F. E.: On choosing and bounding probability metrics, Int. Stat. Review 70 (2002), 419–435.10.1111/j.1751-5823.2002.tb00178.x Search in Google Scholar

[8] HELLINGER, E.: Neue Begründung der Theorie quadratischer Formen von unendlich vielen Veränderlichen, J. Reine Angew Math. 136 (1909), 210–271.10.1515/crll.1909.136.210 Search in Google Scholar

[9] HLAWKA, E.—MÜCK, R.: A transformation of equidistributed sequences. In: Proc. Sympos., Univ. Montréal, Montreal, Que., 1971. Applications of Number Theory to Numerical Analysis (1972), pp. 371–388.10.1016/B978-0-12-775950-0.50018-2 Search in Google Scholar

[10] HLAWKA, E.—MÜCK, R.: Über eine Transformation von gleichverteilten Folgen. II. Computing (Arch. Elektron. Rechnen) 9 (1972), 127–138.10.1007/BF02236962 Search in Google Scholar

[11] HEWITT, E.—STROMBERG, K.: Real and Abstract Analysis: A Modern Treatment of the Theory of Functions of a Real Variable. Graduate Texts in Math. Vol. 25, Springer-Verlag, Berlin, 1975. Search in Google Scholar

[12] KULLBACK, S.—LEIBLER, R.: On information and sufficiency, Ann. Math. Stat. 22 (1951), no. 1, 79–86.10.1214/aoms/1177729694 Search in Google Scholar

[13] KUIPERS, L.—NIEDERREITER, H.: Uniform Distribution of Sequences. John Wiley & Sons, New York, 1974. Search in Google Scholar

[14] NIEDERREITER, H.: Random Number Generation and Quasi-Monte Carlo Methods. In: CBMS-NSF Regional Conference Series in Appl. Math. Vol. 63. Society for Industrial and Appl. Math. (SIAM), Philadelphia, PA, 1992. Search in Google Scholar

[15] ROTH, K. F.: On irregularities of distribution, Mathematika 1 (1954), 73–79.10.1112/S0025579300000541 Search in Google Scholar

[16] SCHMIDT, W. M.: Irregularities of distribution VII, Acta Arith. 21 (1972), 45–50.10.4064/aa-21-1-45-50 Search in Google Scholar

[17] VILLANI, C.: Optimal Transport, Old and New. Springer-Verlag, Berlin, 2009.10.1007/978-3-540-71050-9 Search in Google Scholar

[18] WEISS, C.: Interval exchange transformations and low-discrepancy, Ann. Mat. Pura Appl. (4) 198 (2019), no. 2, 399–410.10.1007/s10231-018-0782-4 Search in Google Scholar

Polecane artykuły z Trend MD